# SDR 2002UALA00094

- Difficulty date: January 10, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Aircraft time: 50,108 hours, 5,714 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING FROM SEATS 55ABC TO AFT LAV BULKHEAD LEFT HAND SIDE, INCLUDING DOOR 5L BLUE EEL SIGN ARE VERY DIM.  REPLACED BATTERY PACK.
